Alert archive / Texas / High Wind Watches in 2008

High Wind Watch 41, NWS Midland/Odessa, TX

November 13, 2008

NWS Midland/Odessa, TX issued this high wind watch at Nov 13, 2008, 2:37 PM CST. It took effect at Nov 14, 2008, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 13, 2008, 2:37 PM CST (20:37 UTC)
In effect from
Nov 14, 2008, 6:00 PM CST
Expired
Nov 14, 2008, 2:19 PM CST
In force
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 132037
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
237 PM CST THU NOV 13 2008

...LOCALLY STRONG WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS
TOMORROW EVENING INTO EARLY SATURDAY MORNING...

.A COLD FRONT WILL MOVE ACROSS SOUTHEASTERN NEW MEXICO AND WEST
TEXAS TOMORROW EVENING. NORTHEAST WINDS WILL INCREASE BEHIND THIS
FRONT. THE STRONGEST WINDS WILL BE FOUND THROUGH GUADALUPE PASS
AND OTHER GAPS AND MOUNTAIN PASSES. 

TXZ258-141000-
/O.NEW.KMAF.HW.A.0041.081115T0000Z-081115T1200Z/
GUADALUPE MOUNTAINS-
INCLUDING THE CITY OF...PINE SPRINGS
137 PM MST THU NOV 13 2008

...HIGH WIND WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT. 

NORTHEAST WINDS OF AT LEAST 40 MPH...WITH GUST AROUND 55 MPH WILL
BE POSSIBLE LATE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING
HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND TRACTOR
TRAILERS.

&&

$$
3 follow-up statements
000 
WWUS74 KMAF 140957
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
357 AM CST FRI NOV 14 2008

...HIGH WINDS ARE EXPECTED THROUGH THE GUADALUPE PASS TONIGHT...

.A COLD FRONT OVER THE PANHANDLE THIS MORNING WILL MOVE INTO THE
REGION DURING THE DAY.  AS THE PRESSURE GRADIENT BUILDS... GUSTY 
NORTHEAST WINDS ARE EXPECTED BEHIND THE FRONT.  WHEN THIS FRONT 
IS CHANNELED THROUGH THE GUADALUPE PASS... HIGH WINDS SHOULD 
DEVELOP.

TXZ258-142200-
/O.CON.KMAF.HW.A.0041.081115T0000Z-081115T1200Z/
GUADALUPE MOUNTAINS-
INCLUDING THE CITY OF...PINE SPRINGS
257 AM MST FRI NOV 14 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH
LATE TONIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH
LATE TONIGHT. 

NORTHEAST WINDS OF AT LEAST 40 MPH... WITH GUST TO 60 MPH WILL
BE POSSIBLE TONIGHT THROUGH THE GUADALUPE PASS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.  SUSTAINED WINDS OF AT LEAST 40 MPH... OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.  CONTINUE TO MONITOR THE LATEST
FORECASTS.

THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING
HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS... AND TRACTOR
TRAILERS.

&&

$$
000 
WWUS74 KMAF 141600
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1000 AM CST FRI NOV 14 2008

...HIGH WINDS ARE EXPECTED THROUGH THE GUADALUPE PASS TONIGHT...

...WIND ADVISORY IN EFFECT UNTIL 2 PM MST OR 3 PM CST FOR THE
PERMIAN BASIN AND SOUTHEAST NEW MEXICO PLAINS...

.A COLD FRONT OVER THE PERMIAN BASIN WILL PLUNGE SOUTH TOWARD
THE RIO GRANDE RIVER THIS AFTERNOON. AS THE PRESSURE GRADIENT
BUILDS...GUSTY NORTHEAST WINDS ARE EXPECTED BEHIND THE FRONT.
WHEN THIS FRONT IS CHANNELED THROUGH THE GUADALUPE PASS... HIGH
WINDS SHOULD DEVELOP.

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-082-
142100-
/O.NEW.KMAF.WI.Y.0028.081114T1600Z-081114T2100Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS...
LOVINGTON...EUNICE...JAL...SEMINOLE...LAMESA...SNYDER...ANDREWS...
STANTON...BIG SPRING...COLORADO CITY...VAN HORN...PECOS...
MENTONE...RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...
GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...
FORT STOCKTON...SANDERSON
1000 AM CST FRI NOV 14 2008 /900 AM MST FRI NOV 14 2008/

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST /2 PM MST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST /2 PM MST/ THIS
AFTERNOON. 

NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED
THROUGH MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ258-142100-
/O.CON.KMAF.HW.A.0041.081115T0000Z-081115T1200Z/
GUADALUPE MOUNTAINS-
INCLUDING THE CITY OF...PINE SPRINGS
900 AM MST FRI NOV 14 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM MST THIS AFTERNOON
THROUGH LATE TONIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM MST THIS AFTERNOON
THROUGH LATE TONIGHT. 

NORTHEAST WINDS OF AT LEAST 40 MPH... WITH GUST TO 60 MPH WILL BE
POSSIBLE TONIGHT THROUGH THE GUADALUPE PASS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.  SUSTAINED WINDS OF AT LEAST 40 MPH... OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR.  CONTINUE TO MONITOR THE LATEST
FORECASTS.

THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING
HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS... AND TRACTOR
TRAILERS.

&&

$$
000 
WWUS74 KMAF 142019
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CST FRI NOV 14 2008

...STRONG WINDS ARE EXPECTED THROUGH THE GUADALUPE PASS TONIGHT...

...WIND ADVISORY IN EFFECT UNTIL 4 PM MST OR 5 PM CST FOR THE
PERMIAN BASIN AND SOUTHEAST NEW MEXICO PLAINS...

.A COLD FRONT ALONG THE RIO GRANDE RIVER WILL PLUNGE SOUTH 
INTO MEXICO BY LATE THIS AFTERNOON. AS THE PRESSURE GRADIENT
BUILDS...GUSTY NORTHEAST WINDS ARE EXPECTED BEHIND THE FRONT
THROUGH THE AFTERNOON ACROSS THE PERMIAN BASIN AND SOUTHEAST
NEW MEXICO PLAINS. THROUGH GUADALUPE PASS THE AIR WILL BE
CHANNELED THROUGH TONIGHT AND HIGH WINDS SHOULD DEVELOP.

TXZ258-142300-
/O.UPG.KMAF.HW.A.0041.081115T0000Z-081115T1200Z/
/O.NEW.KMAF.HW.W.0054.081114T2200Z-081115T1200Z/
GUADALUPE MOUNTAINS-
INCLUDING THE CITY OF...PINE SPRINGS
119 PM MST FRI NOV 14 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL OCCUR
TONIGHT THROUGH THE GUADALUPE PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-082-
142300-
/O.EXT.KMAF.WI.Y.0028.000000T0000Z-081114T2300Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS...
LOVINGTON...EUNICE...JAL...SEMINOLE...LAMESA...SNYDER...ANDREWS...
STANTON...BIG SPRING...COLORADO CITY...VAN HORN...PECOS...
MENTONE...RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...
GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...
FORT STOCKTON...SANDERSON
219 PM CST FRI NOV 14 2008 /119 PM MST FRI NOV 14 2008/

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST /4 PM MST/ THIS
AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST /4 PM MST/ THIS
AFTERNOON. 

NORTH TO NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS OVER 40 MPH
CAN BE EXPECTED THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Nov 13, 11:35 AM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Nov 13, 11:35 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1135 AM CST THU NOV 13 2008

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED THE NEXT 24 HOURS. SOUTHWEST WINDS OF
15 MPH GUSTING TO 25 MPH AT A FEW LOCATIONS CAN BE EXPECTED
THROUGH THE AFTERNOON. WINDS WILL DECREASE TO AROUND 10 MPH BY
SUNSET. A STRONG COLD FRONT WILL ARRIVE AT MOST TERMINALS BY MID
FRIDAY MORNING FOLLOWED BY GUSTY NORTHERLY WINDS IN EXCESS OF
35 MPH.

12
&&

.PREV DISCUSSION... /ISSUED 519 AM CST THU NOV 13 2008/

DISCUSSION...
SEE LATEST AVIATION DISCUSSION BELOW.

AVIATION...
SOUTHWEST WINDS WILL INCREASE TO THE 10 TO 15KT RANGE LATE THIS
MORNING AND AFTERNOON ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS.
ALL TAF SITES BUT FORT STOCKTON COULD SEE GUSTS TO 20 TO 25KT DURING
THE AFTERNOON.  SOUTHWEST WINDS WILL DIMINISH TO AROUND 10KT AROUND
14/00Z...THEN BECOME WEST OR NORTHWEST OVERNIGHT AHEAD OF A COLD
FRONT DUE TO MOVE THROUGH THE REGION ON FRIDAY.  NORTH TO NORTHEAST
WINDS WILL INCREASE OTHERWISE...VFR CONDITIONS ARE EXPECTED AT ALL
TAF SITES THROUGH THE NEXT 30 HOURS.  67

PREV DISCUSSION... /ISSUED 447 AM CST THU NOV 13 2008/

DISCUSSION...
WARMER TEMPERATURES WILL RETURN TO WEST TEXAS AND SOUTHEASTERN NEW
MEXICO TODAY AS A SURFACE TROUGH OF LOW PRESSURE DEEPENS ACROSS THE
REGION. SOUTHWESTERLY WINDS WILL INCREASE IN RESPONSE TO THE
DEEPENING TROUGH...ESPECIALLY IN THE GUADALUPE MOUNTAINS...WHERE THE
WINDIEST CONDITIONS ARE ANTICIPATED. A FEW HIGH CLOUDS WILL MOVE
THROUGH THE AREA TODAY...BUT SKIES WILL OVERALL REMAIN MOSTLY SUNNY.
NORTHWESTERLY FLOW ALOFT WILL CONTINUE TONIGHT INTO FRIDAY IN
BETWEEN AN UPPER LEVEL TROUGH ACROSS THE NORTHERN PLAINS AND AN
EXTENSIVE UPPER RIDGE ACROSS THE EASTERN PACIFIC. A RATHER POTENT
AND FAST MOVING SHORTWAVE DIVING ACROSS THE CENTRAL PLAINS ON THE
BACK SIDE OF THE DEEPENING NORTHERN CONUS TROUGH WILL SEND A COLD
FRONT SOUTHWARD TOWARD THE REGION FRIDAY MORNING. EXPECT SLIGHTLY
WARMER LOWS EARLY FRIDAY MORNING AS WEST TO NORTHWEST WINDS REMAIN
ELEVATED IN ADVANCE OF THIS APPROACHING COLD FRONT.

TEMPERATURES FRIDAY WILL BE CHALLENGING GIVEN THE LAGGED COLD AIR
ADVECTION BEHIND THE INITIAL FRONTAL WIND SHIFT. MADE A FEW
ADJUSTMENTS TO FRIDAY/S HIGHS...MAINLY TO WARM THEM A BIT ACROSS
WESTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA. BREEZY
NORTHERLY/NORTHEASTERLY WINDS ARE ANTICIPATED FRIDAY FOLLOWING
FRONTAL PASSAGE. WE WILL HAVE TO MONITOR FOR LOCALLY HIGH GAP WINDS
THROUGH GUADALUPE PASS FRIDAY EVENING AS THE PRESSURE GRADIENT
TIGHTENS...BUT SPEEDS ARE CURRENTLY EXPECTED TO REMAIN BELOW WARNING
CRITERIA. MODELS ARE IN AGREEMENT THAT A 1035 MB SURFACE HIGH WILL
BECOME CENTERED ACROSS THE TEXAS PANHANDLE AND NORTHEAST NEW MEXICO
FRIDAY NIGHT. WINDS WILL SLACKEN WITH VERY DRY AIR SETTLING IN
PLACE. TEND TO FAVOR THE COLDEST FWC GUIDANCE IN THIS REGIME. ONLY
CONCERN WILL BE A SCATTERED TO BROKEN MID LEVEL CLOUD DECK WHICH
COULD MITIGATE THE COLDER LOW TEMPERATURES.

TEMPERATURES WILL WARM BACK TO NEAR NORMAL VALUES SUNDAY AS THE
SURFACE HIGH SLIDES EASTWARD AND LEE TROUGHING RE-DEVELOPS ACROSS
EASTERN NEW MEXICO AND THE TEXAS PANHANDLE. SHORTWAVE RIDGING WILL
BECOME CENTERED ACROSS THE SOUTHWESTERN U.S. MONDAY AND TUESDAY
BEFORE FLATTENING WEDNESDAY. VERY DRY LOW AND MID LEVEL PROFILES ARE
PROGGED ACROSS MUCH OF THE SOUTHERN AND SOUTHWESTERN U.S...INCLUDING
WEST TEXAS AND SOUTHEASTERN NEW MEXICO DURING THE EARLY TO MID WEEK
TIME FRAME. THIS WILL SUPPORT MOSTLY CLEAR SKIES AND DRY WEATHER. A
WEAK FRONT MAY TRY TO SAG SOUTHWARD TOWARD THE REGION LATE MONDAY...
BUT THE LATEST MODEL TRENDS DO NOT SHOW A SIGNIFICANT PUSH OF COLDER
AIR...SO HAVE KEPT HIGHS NEAR TO SLIGHTLY ABOVE NORMAL EARLY NEXT
WEEK.

FIRE WEATHER...
MINIMUM AFTERNOON RH/S WILL DIP TO THE 15 TO 25 PERCENT RANGE
AREAWIDE TODAY AS SOUTHWEST WINDS INCREASE TO AROUND 15 MPH...ALONG
WITH SOME GUSTS TO 25 MPH OVER THE SOUTHEAST NEW MEXICO PLAINS AND
PERMIAN BASIN.  NEAR CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR IN
GAPS AND PASSES IN THE GUADALUPE MOUNTAINS WHERE WIND SPEEDS AROUND
30 MPH WILL OCCUR...AND OVER PORTIONS OF THE SOUTHEAST NEW MEXICO
PLAINS AND NORTHERN PERMIAN BASIN.  RECOVERY TONIGHT WILL MAINLY BE
POOR AREAWIDE AS WESTERLY WINDS WILL REMAIN AROUND 10 MPH AHEAD OF A
STRONG COLD FRONT.

NEAR CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY OCCUR AGAIN ALONG
AND BEHIND THE FRONT FRIDAY AS NORTH TO NORTHEAST WINDS OF 20 TO 25
MPH COMBINE WITH MINIMUM RH/S OF 15 TO 20 PERCENT...BUT MAINLY ALONG
AND SOUTH OF INTERSTATE 20.  A FIRE WEATHER WATCH WILL NOT BE ISSUED
THOUGH AS RH/S WILL INCREASE DUE TO COLDER AIR FILTERING INTO THE
AREA.  ALTHOUGH DRY AIR WILL SETTLE OVER THE REGION AND REMAIN HERE
THROUGH SUNDAY...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED
AS WIND SPEEDS WILL GENERALLY STAY BELOW 10 MPH...AND MINIMUM RH/S
REMAIN ABOVE 15 PERCENT.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

67/21
Hazardous weather outlook, Nov 13, 2:06 PM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
206 PM CST THU NOV 13 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-141200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
206 PM CST THU NOV 13 2008 /106 PM MST THU NOV 13 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NORTHEAST WINDS OF 40 MPH WITH GUSTS TO 55 MPH IS POSSIBLE
THROUGH GUADALUPE PASS FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

High Wind Watches in Texas, 2008Every high wind watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.